See Alike in...

Alike App

Browser

Katharina

358d

I feel like I’m tedar-dottering(?) I n the edge of anxiety or panic attack all day. It hasn’t come yet as I’m trying to constantly reassure myself everything’s okay. And it feels like things are okay and yet my body has other ideas. (I’ll get the warm tingly face feeling and I try to calm myself to have it go away.) It’s been a big day with seeing a Docter after having a fever over a week and I got some cough meds and antibiotics. And I think the thought of taking them is pushing me over the edge. (I’m allergic to a lot of medications.) And If had to have a reaction of course is scary, but then If I have a attack over the worry how would I know if it’s actually a reaction or just the attack? How else can I keep from going over that threshold?

Top reply
    • Katharina

      339d

      @YeeMcGee thank you☺️ I’ve actually never had an allergic reaction to food before but I am going to hopfully make an up coming appointment to get it all figured out. Like you said just in case.

    • YeeMcGee

      353d

      I'm sorry you're going through that 😔 Is there a difference between you having an allergic reaction and having a panic attack? Maybe identifying that could help? I guess try taking some deep breaths or doing things you would enjoy. Anxiety can be hard to get through, and things that work for some people don't work for others. Is there anything that helps you when you feel anxious? If you seriously think you're having a reaction and it's not anxiety, go see a doctor! It's always better to be safe than sorry. (Also, the phrase you're looking for is teeter-totter! It's a piece of playground equipment that goes up and down!)

      • Katharina

        339d

        @YeeMcGee thank you☺️ I’ve actually never had an allergic reaction to food before but I am going to hopfully make an up coming appointment to get it all figured out. Like you said just in case.

    • ZeroMelody

      358d

      I'm so sorry to hear you're having such a difficult time at the moment. As far as feeling like your on the edge of panicking goes, that could be because you've been (by the sounds of it) quite ill the last little while. You're body is desperately fighting your infection and so even if your mind is calm, your body will no doubt be releasing adrenaline and cortisol and all manner of other stress response hormones. If that's all that's driving your anxious feeling, the best thing is going to be helping your body fight and getting healthy again, which brings us to an odd dilemma. Normally the best thing to do to get better is to take the meds your doctor has given you and rest until they work, but if you're prone to severe reactions to medications, it is completely understandable that you would be very anxious taking anything new. I have a few questions regarding the circumstances, if you're willing to share, that may help me give you some advice: 1. Does the doctor who prescribed the antibiotics and cough medicine know about your other medication allergies? 2. When you have an allergic reaction to a medication, what symptoms do you tend to get? Are they the same for each medicine you react to? 3. If you've had one before, what symptoms do you get with your panic attacks? Are they the same each time?

      • Katharina

        339d

        @ZeroMelody I had no idea being sick could potentially add to that very interesting. That post help very much Ty

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion